# SDR AALA202301170655

- Difficulty date: January 14, 2023
- Submitted: January 17, 2023
- Operation: Air carrier
- Aircraft: N896NN
- Make and model: Boeing 737823
- Aircraft serial: 33224
- Aircraft time: 31,236 hours, 13,222 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Seat 33c
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT ON SEAT 33C IS HANGING DOWN ON FLOOR. RE-SECURED LIGHT PER AMM 33-51-11. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
